# SDR CA090407015

- Difficulty date: March 22, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 65,442 hours
- Engine: Ge CF680C2*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER NR5 FAULT AFTER TAKEOFF AND CB S64 POPPED. FOUND WIRES DAMAGED AT ROUTE 4A UNDER PANEL 572CB, WIRES NR 2711-5042, 5043, 5060, 5061, 2842-5011, 2212-5025, 2213-5025.  TEMPORARY REPAIR CARRIED OUT. COAX CABLE FOR RT OUTER FUEL TANK INDICATION DAMAGED (NO TEMP REPAIR ALLOWED FOR THIS CABLE). DUE TO THE ELECTRICAL SHORT DURING T/S SMOKE WAS NOTICED COMING OUT OF EFCU NR 2. FOLLOWING ACTIONS WILL BE TAKEN:  EO 6-2700-003 FOR ONE TIME INSP OF THIS SPECIFIC AREA WILL BE PERFORMED ON ALL ACFT WITHIN 18 MONTHS.   REPEAT INSP EO 6-2700-002, FOR INSP OF WIRING ALONG WING T/E SPAR, WILL BE UPDATED TO HIGHLIGHT THIS SPECIFIC AREA.
